MathSciNet Relay Station
MathSciNet bibliographic data
MR2386366 34B10 (34B40 47H11 47N20)
Lian, Hairong; Pang, Huihui; Ge, Weigao Solvability for second-order three-point boundary value problems at resonance on a half-line. J. Math. Anal. Appl. 337 (2008), no. 2, 1171–1181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement